# SDR AALA20121004002

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 100,102 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT LEADING EDGE LOWER SURFACE HAS A CRACK AT A FASTENER 36 INCHES FROM THE INBOARD SIDE.  INSTALLED DOUBLER REPAIR PER SRM 57-43-01-2R.
